Announcement

Collapse
No announcement yet.

Lotemax

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Lotemax

    This may be an old topic but here is my question. Does/ or can Lotemax make your eyes drier?? My doctor wants me to use Lotexax 4x a day to see if my pain is from inflammaion. I have only used the drop twice and my eye feels and looks much drier. I have not noticed much difference in the pain.
    Has anyone else experienced this with Lotemax?
    Thx!

  • #2
    I took Lotemax in late '09 / early 2010, so I'm going on distant memory here, but I don't remember it making my eyes drier. Also, if anything, as far as I remember, the it may have dulled the pain a little bit.

    I'm sure you and your doctor discussed this, but make sure that you are careful not to overdo the Lotemax - steroid-induced glaucoma is a potential side effect. It should say that on the warning label that comes with the prescription.

    My doctor put me on Lotemax for only about three weeks, one drop twice a day, and he was adamant that I stop at the end of the third week.

    I was dealing with some pretty bad GPC (Giant Papillary Conjunctivitis) in my eyelids, causing my cornea to become inflamed. The corneal inflammation and the GPC inflammation were playing off each other in what my doctor described as a vicious cycle. He put me on Lotemax 2x a day to deal with the inflammation.

    In my case, the Lotemax worked very well. But be careful not to overdo it.

    Comment


    • #3
      Dryness can be a side effect of Lotemax. I have used it for a couple of years. When I first started using it I experienced increased dryness but it was not very long before I got significant pain relief with it, along with less dryness. Good luck with it!
      Every day with DES is like a box of chocolates...You never know what you're going to get.

      Comment

      Unconfigured PHP Module

      Collapse

      Working...
      X

      Debug Information